# SDR CA130204006

- Difficulty date: February 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 205 hours
- Engine: Rotax ROTAX912S3
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: AN515A
- Condition: Abnormal
- Location: Nlg
- Part time: 196 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED SHIMMY AND NOSEWHEEL RODS APPEARED BENT.  PLANE GROUNDED FOR FURTHER INSPECTION.  ON FURTHER INSPECTION BY AME, CAUSE OF BENT NOSEWHEEL RODS WAS BOLT AT TOP OF STEERING ROD, PN 20-8-113-1 WAS TOO LONG AND WAS CONTACTING RUDDER ACTUATOR CAUSING CONTACT AND BENDING OF THE STEERING RODS. IPC SHOWS BOLT SHOULD BE A AN5-15A.  MM AND IPC REF ARE ATTACHED AND THE MFG REP HAS BEEN CONTACTED.  AWAITING A RESPONSE.
